Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffer from pus filled pimples. Scar formation. Azithromycin and tretinoin prescribed. Side effects?

Hi i have pimples on right cheek only. They are basically three four but inside my skin forming pus inside the skin.They also have left some brown red marks. I visited a dermatologist yesterday he asked me to take azithromycin 500 mg thrice a week and tretinoin 20 mg. i need to know isnt tretenoin going to give me side effects. Is there some other alternative ? Please suggest.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

Tretinoin is effective in cystic and comedonal acne. So it is increasingly used in acne, though it is associated with severe side effects but they occur rarely .Dryness is most common which can be taken care of with moisturizers . So you may start using it and if side effects occur it may be stopped.

If you are too much concerned you may start only azithromycin and creams and if improvement is seen in 2-3 months ,you may continue with these and you may not need tretinoin .

Hope this solves your query .
Answered: Thu, 4 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor